COLD > KOLQ® -C TABLETS
For the use of a Registered Medical Practitioner, a Hospital or a Laboratory only.
COMPOSITION
KOLQ-C TABLETS
Each Uncoated Tablet Contains:
Paracetamol 500 mg
Phenylephrine Hydrochloride 5 mg
Caffeine (anhydrous) 30 mg
Diphenhydramine Hydrochloride 25 mg
 
INDICATIONS
For the relief of symptoms associated with cold and flu in adults, including relief of sneezing, runny nose, nasal congestion, cough, headache, fever, muscular aches.
DOSAGE AND ADMINISTRATION
Oral: Adults: One tablet 3 to 4 times daily. Or, as directed by the physician.

HOW SUPPLIED
10 Tablets per strip.